# SDR FDEA202404270517

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62500
- Aircraft time: 9,681 hours, 4,669 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT ~35KTS. FOR CONFIG WARNING WITH  SPOILERS EICAS. TO CONFIG TESTED NORMALLY PER  BEFORE TAKEOFF CHECKLIST. TOGW 282.9. RETURNED TO  RAMP. NO FURTHER DEFECTS NOTED.  CAN  AMM: 05-51-14-2  AMM: 32-41-08-216-001-003  PER AMM 32-41-08-216-001-003 INSPECTED THE WHEEL  BRAKE FOR THE MAIN LANDING GEAR, INSPECTED TIRES,  ALL CHECKED NORMAL.    MOC UPDATE: REF WRI 27-60-4415.
